# SDR 9802089975

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD CABIN, GALLEY DOOR, COCKPIT OVERHEAD, AND FORWARD ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE AND/OR FAILED TEN MINUTE TEST.  REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
